Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 7, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Mar 23, 2009, 7:13 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2009, 7:13 PM CDT (00:13 UTC)
- Expired
- Mar 23, 2009, 8:15 PM CDT
- In force
- 62 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Boyd County, NE, Holt County, NE
The radar
The North Platte radar (KLNX), 161 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 7:30 PM CDT | HAIL 0.75 | 1 Sw Butte, NE | THE HAIL COVERED THE GROUND. |
| Mar 23, 7:45 PM CDT | HAIL 0.75 | Butte, NE | HAIL COVERING THE GROUND AT TIME OF THIS REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 240013 SVRLBF NEC015-089-240115- /O.NEW.KLBF.SV.W.0007.090324T0013Z-090324T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 713 PM CDT MON MAR 23 2009 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF SPENCER... NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 815 PM CDT * AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF HULL LAKE STATE WILDLIFE MANAGEMENT AREA...OR 18 MILES WEST OF SPENCER...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HULL LAKE STATE WILDLIFE MANAGEMENT AREA AND 6 MILES NORTHWEST OF PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA BY 745 PM CDT... BUTTE BY 800 PM CDT... LAT...LON 4298 9920 4291 9861 4266 9900 4276 9920 TIME...MOT...LOC 0013Z 213DEG 13KT 4279 9903 $$ SPRINGER
1 follow-up statement
000
WWUS53 KLBF 240036
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT MON MAR 23 2009
NEC089-240046-
/O.CAN.KLBF.SV.W.0007.000000T0000Z-090324T0115Z/
HOLT NE-
736 PM CDT MON MAR 23 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOLT COUNTY IS
CANCELLED...
LAT...LON 4291 9861 4282 9875 4283 9881 4284 9883
4284 9889 4288 9894 4289 9899 4284 9911
4282 9920 4298 9920
TIME...MOT...LOC 0036Z 221DEG 15KT 4290 9894
$$
NEC015-240115-
/O.CON.KLBF.SV.W.0007.000000T0000Z-090324T0115Z/
BOYD NE-
736 PM CDT MON MAR 23 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WESTERN BOYD COUNTY...
AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HULL LAKE STATE WILDLIFE MANAGEMENT AREA...OR 13 MILES
WEST OF SPENCER...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BUTTE BY 750 PM CDT...
LAT...LON 4291 9861 4282 9875 4283 9881 4284 9883
4284 9889 4288 9894 4289 9899 4284 9911
4282 9920 4298 9920
TIME...MOT...LOC 0036Z 221DEG 15KT 4290 9894
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:11 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Mar 23, 3:11 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT MON MAR 23 2009 .SYNOPSIS... H5 LOW SPINNING OVER NORTHEAST COLORADO AS SEEN IN WV. KLNX RADAR HAS THUNDERSTORMS OVER THE NEBRASKA PANHANDLE. && .DISCUSSION... MODELS IN FAIR AGREEMENT IN NEAR TERM AND WILL CONTINUE TO USE A BLEND FOR THE FORECAST. CHANGEOVER THIS MORNING IN THE PANHANDLE IS ENCOURAGING AND 8 AMOUNTS IN MET GUIDANCE FOR VTN IS IMPRESSIVE. COLD AIR HAS HELD OFF IN THE PANHANDLE 35057KT AT KAIA IN MODERATE SNOW VISIBILITY 1/4SM...WILL BEGIN ITS PUSH AFTER 00Z. TIGHT GRADIENT WILL CONTINUE BLIZZARD WARNING.TONIGHT. HAVE USED A BLEND FOR THE FORECAST WITH NORTHWEST ZONES FAVORED TONIGHT AND NORTHERN ZONES FAVORED ON TUESDAY. LESS THAN AN INCH OF ACCUMULATION SOUTH TONIGHT INTO TUESDAY. SEVERE THREAT SHOULD QUICKLY DIMINISH LATE THIS AFTERNOON WITH COLD FRONT PASSING THROUGH KLNX RADAR AROUND 230PM. HAVE LOWERED LOWS TONIGHT WITH COLD AIR ADVECTION ON THE BACKSIDE OF THE SYSTEM AND TEMPERATURES OVER SOUTHWEST SD AND EASTERN WYOMING. NEXT FRONTAL BOUNDARY MOVES ACROSS FORECAST AREA WED THURSDAY TIME FRAME HAVE RETAINED POPS. IN THE EXTENDED THURSDAY THROUGH MONDAY FROPA THURSDAY TRACK OF LOW OVER KANSAS HAS AGAIN SHIFTED NORTH AFFECTING WESTERN AND NORTH CENTRAL NEBRASKA. GOOD FETCH OF MOISTURE OVER THE SOUTHERN PLAINS AHEAD OF THE SYSTEM AND ADEQUATE COLD AIR BEHIND THE SYSTEM FOR ANOTHER IN A SERIES OF SNOW PRODUCERS. HAVE UPPED POPS ACROSS THE AREA AND LOWERED TEMPERATURES. SYSTEM WILL CARVE OUT A DEEP TROUGH THROUGH CENTRAL CONUS WITH TEMPERATURES SLIGHTLY BELOW NORMAL SATURDAY THROUGH MONDAY WITH POSSIBILITY FOR FAST MOVING SHORTWAVES IN NORTHWEST FLOW BUT HAVE LEFT DRY FOR NOW. && .AVIATION... KLBF MVFR CONDITIONS TONIGHT WITH STRONG NORTHWEST WINDS 31020G30KT MAIN CONCERN. TEMPO GROUP FOR SNOW DUE TO LACK OF CONFIDENCE WITH DRY AIR INTRUSION. KVTN WILL CONTINUE THROUGH THE LATE AFTERNOON WITH THUNDERSTORMS AND MVFR CONDITIONS WILL TRANSITION TO SNOW AND IFR CONDITIONS LATER TONIGHT WITH STRONG WINDS 31025G35KT AND VISIBILITIES REDUCED IN MODERATE SNOW TO A QUARTER MILE AT TIMES. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL MIDNIGHT CDT/ 11 PM MDT/ TONIGHT FOR NEZ027- 038-058-059-069>071. TORNADO WATCH UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NEZ005>010-025>029-038-094. BLIZZARD WARNING UNTIL 7 PM CDT /6 PM MDT/ TUESDAY FOR NEZ004- 005-022>024-035-094. WINTER WEATHER ADVISORY UNTIL 7 PM CDT /6 PM MDT/ TUESDAY FOR NEZ006-008-009-025-026-036-037-056-057. && SHORT TERM/EXTENDED...POWER AVIATION...13
Hazardous weather outlook, Mar 23, 4:35 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 435 PM CDT MON MAR 23 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-242145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 435 PM CDT MON MAR 23 2009 /335 PM MDT MON MAR 23 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A VERY STRONG SPRING STORM WILL MOVE SLOWLY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE REMAINDER OF TONIGHT. DEEP SURFACE LOW PRESSURE WILL MOVE AHEAD OF THIS SYSTEM INTO THE EASTERN DAKOTAS...ALLOWING STRONG WINDS AND COLD AIR TO MIGRATE OUT OF THE PANHANDLE AND WESTERN SANDHILLS INTO THE REMAINDER OF CENTRAL NEBRASKA. AS A RESULT RAIN SHOWERS IN THE EAST SHOULD EVENTUALLY TURN OVER TO SNOW. A FEW THUNDERSTORMS MAY LINGER INTO THE EARLY EVENING HOURS...BUT REMAIN BELOW SEVERE LIMITS. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE...ESPECIALLY FOR AREAS WEST OF A LINE FROM OSHKOSH THROUGH VALENTINE WHERE SNOWFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE...WITH THE HIGHEST AMOUNTS IN THE NORTHWEST CLOSER TO 10 INCHES. STRONG NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH CAN ALSO BE EXPECTED...REDUCING VISIBILITIES TO A HALF MILE OR LESS AT TIMES. A BLIZZARD WARNING IS IN EFFECT FOR NORTHWEST NEBRASKA INTO THE CENTRAL SANDHILLS WHERE THE COMBINATION OF MODERATE TO HEAVY SNOWFALL RATES AND STRONG WIND WILL CREATE NEAR WHITE-OUT CONDITIONS. TRAVELING WILL BE VERY HAZARDOUS AS WELL AS MANY OUTDOOR ACTIVITIES. ESPECIALLY VULNERABLE WILL THE RANCHING COMMUNITY WITH SPRING CALVING UNDER WAY...TAKE STEPS NOW TO PREPARE FOR THIS STORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE STORM SYSTEM WILL CONTINUE TO BRING BLIZZARD CONDITIONS TO NORTHWESTERN PORTIONS OF THE OUTLOOK AREA TUESDAY WITH SNOW SPREADING EAST THROUGH THE DAY. STORM TOTAL SNOWFALL OF 7 TO 10 INCHES IS POSSIBLE NORTHWEST OF A VALENTINE THROUGH OSHKOSH. ANOTHER STORM STORM SYSTEM MAY AFFECT THE OUTLOOK AREA THURSDAY NIGHT THROUGH SATURDAY. THIS SYSTEM HAS THE POTENTIAL TO BECOME A SIGNIFICANT WINTER STORM AND WILL NEED TO BE CLOSELY MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THE REMAINDER OF THIS AFTERNOON AND OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
In the hours before
Local storm report, Mar 23, 4:26 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM NON-TSTM WND GST VALENTINE 42.87N 100.55W
03/23/2009 M46 MPH CHERRY NE ASOS
&&
CARMELLocal storm report, Mar 23, 4:28 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
428 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM NON-TSTM WND GST NORTH PLATTE 41.13N 100.77W
03/23/2009 M46 MPH LINCOLN NE ASOS
&&
CARMELLocal storm report, Mar 23, 4:40 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
440 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM NON-TSTM WND GST BROKEN BOW 41.41N 99.64W
03/23/2009 M51 MPH CUSTER NE ASOS
&&
CARMELLocal storm report, Mar 23, 4:45 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
445 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
03/23/2009 M54 MPH CHASE NE ASOS
&&
CARMELLocal storm report, Mar 23, 5:04 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM NON-TSTM WND GST BROKEN BOW 41.41N 99.64W
03/23/2009 M51.00 MPH CUSTER NE ASOS
1245 PM NON-TSTM WND GST CHAPPELL 41.09N 102.47W
03/23/2009 M51.00 MPH DEUEL NE MESONET
0113 PM NON-TSTM WND GST RUSHVILLE 42.71N 102.47W
03/23/2009 M54.00 MPH SHERIDAN NE MESONET
0125 PM NON-TSTM WND GST OSHKOSH 41.41N 102.34W
03/23/2009 M44.00 MPH GARDEN NE MESONET
0128 PM HAIL 55 SW VALENTINE 42.31N 101.31W
03/23/2009 E0.50 INCH CHERRY NE PUBLIC
GUMBALL SIZED HAIL.
0145 PM TORNADO 9 S BROWNLEE 42.16N 100.62W
03/23/2009 CHERRY NE PUBLIC
BRIEF TORNADO TOUCHDOWN ON THE GROUND FOR 2 MINUTES.
0145 PM HAIL 7 SW BROWNLEE 42.22N 100.72W
03/23/2009 E1.00 INCH CHERRY NE PUBLIC
0203 PM NON-TSTM WND GST MERRIMAN 42.92N 101.70W
03/23/2009 M50.00 MPH CHERRY NE MESONET
0205 PM HAIL 6 NE CHAMBERS 42.27N 98.66W
03/23/2009 E1.00 INCH HOLT NE PUBLIC
NICKEL TO QUARTER SIZED HAIL LASTED FOR 5 MINUTES
BEGINNING AT 205 PM.
0210 PM NON-TSTM WND GST ELLSWORTH 42.06N 102.29W
03/23/2009 M45.00 MPH SHERIDAN NE MESONET
0215 PM NON-TSTM WND GST BIG SPRINGS 41.06N 102.07W
03/23/2009 M60.00 MPH DEUEL NE MESONET
0217 PM NON-TSTM WND GST VALENTINE 42.87N 100.55W
03/23/2009 M46.00 MPH CHERRY NE ASOS
0220 PM HAIL 16 S VALENTINE 42.64N 100.55W
03/23/2009 E0.88 INCH CHERRY NE PUBLIC
HAIL OCCURRED BRIEFLY 3 MILES NORTH OF HIGHWAY 83 AND 16B
JUNCTION.
0229 PM NON-TSTM WND GST LEWELLEN 41.33N 102.14W
03/23/2009 M50.00 MPH GARDEN NE MESONET
0230 PM NON-TSTM WND GST BIG SPRINGS 41.06N 102.07W
03/23/2009 M68.00 MPH DEUEL NE CO-OP OBSERVER
WIND GUST CLOCKED ON DAVIS AUTOMATED EQUIPMENT BY
COOPERATIVE WEATHER OBSERVER. TEMPERATURE DOWN TO 38
DEGREES AT TIME OF THIS REPORT.
0235 PM HAIL VALENTINE 42.87N 100.55W
03/23/2009 M0.50 INCH CHERRY NE BROADCAST MEDIA
1/4 TO 1/2 INCH HAIL OCCURRED FOR 15 MINUTES AT KVSH
RADIO IN VALENTINE.
0240 PM HAIL 10 NE ATKINSON 42.63N 98.84W
03/23/2009 E0.50 INCH HOLT NE PUBLIC
0241 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
03/23/2009 M54.00 MPH CHASE NE ASOS
0243 PM NON-TSTM WND GST GORDON 42.81N 102.20W
03/23/2009 M68.00 MPH SHERIDAN NE MESONET
0256 PM HAIL ONEILL 42.46N 98.65W
03/23/2009 M0.88 INCH HOLT NE LAW ENFORCEMENT
0321 PM NON-TSTM WND GST BROWNLEE 42.29N 100.62W
03/23/2009 M45.00 MPH CHERRY NE MESONET
0324 PM HAIL ONEILL 42.46N 98.65W
03/23/2009 E0.50 INCH HOLT NE PUBLIC
HAIL DURATION LASTED 5 MINUTES.
0324 PM TORNADO 8 N ONEILL 42.58N 98.65W
03/23/2009 HOLT NE LAW ENFORCEMENT
0324 PM TORNADO 7 N ONEILL 42.56N 98.65W
03/23/2009 HOLT NE LAW ENFORCEMENT
DISPATCHER REPORTED SOME STRUCTURAL DAMAGE TO A GRAIN
TRAILER AND ANOTHER TRAILER WHICH WERE TIPPED OVER ON
THEIR SIDES...AND ALSO DAMAGE TO A GARAGE DOOR IN SAME
VICINITY.
0324 PM TORNADO 7 N ONEILL 42.56N 98.65W
03/23/2009 HOLT NE LAW ENFORCEMENT
DISPATCHER REPORTED TORNADO DAMAGE WITH POWER LINES DOWN
7 MILES NORTH OF ONEILL AT MILE MARKER 191...ON THE EAST
SIDE OF HIGHWAY 281.
0330 PM HAIL SPRINGVIEW 42.83N 99.75W
03/23/2009 E0.50 INCH KEYA PAHA NE PUBLIC
1/4 TO 1/2 INCH DIAMETER HAIL LASTED FOR 5 MINUTES.
&&
CARMELLocal storm report, Mar 23, 5:33 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM NON-TSTM WND GST ONEILL 42.46N 98.65W
03/23/2009 M40.00 MPH HOLT NE AWOS
0330 PM NON-TSTM WND GST AINSWORTH 42.55N 99.86W
03/23/2009 M43.00 MPH BROWN NE AWOS
0350 PM NON-TSTM WND GST OGALLALA 41.13N 101.72W
03/23/2009 M58.00 MPH KEITH NE AWOS
0430 PM NON-TSTM WND GST THEDFORD 41.98N 100.57W
03/23/2009 M40.00 MPH THOMAS NE AWOS
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:38 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 37 min |
| Mar 24, 3:41 AM CDT | High Wind Warning | LBF | Chase, Deuel, Keith, Perkins | 10 hr |
| Mar 24, 3:41 AM CDT | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.